# SDR RAIA00607031

- Difficulty date: July 22, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 19,185 hours, 17,885 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31550
- Part serial: 0832
- Condition: Blown
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3542 - PIT- MLG TIRE NR 2 BLEW.  MAINTENANCE REMOVED AND REPLACED NR 1 AND 2 MLG WHEEL AND TIRE ASSEMBLIES.  INSPECTED AIRCRAFT FOUND NO ADDITIONAL DAMAGE.
